# SDR UIEA2019030403462

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,323 hours, 20,253 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO PUSHBACK APU AUTOSHUTDOWN( PERFORMED NORMAL 1 X APU START, NO ABNORMAL INDICATIONS PRESENT. SYSTEM TEST GOOD AT THIS TIME IAW 49-05-00. )
